Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects of celexa

Posted by Leonora on May 5, 1999, at 19:28:35

In reply to Re: side effects of celexa, posted by Sally on May 4, 1999, at 18:55:54

I've been on 10 mgs of Celexa for 3 weeks. Just got upped to 20 mgs. Am experiencing sleepiness, which I'm coping with by taking meds at night instead of AM. Think I've also gained a couple of pounds after working hard on the Atkins diet to lose 17 lbs. But the worst I think is that I may be anorgasmic. I never know if it's the meds or just the anxiety of trying a new med. I did not have this problem during 8 years on Prozac, but after a period off of Prozac, it no longer worked for me. Woe. SO, please post any relevant info regarding weight gain or sexual side effects. Feel free to email me at I really need to know if I should continue with Celexa because side effects will subside. Some posts say they will, or am I just wasting time and needing to move on. Effexor also makes me anorgasmic. Paxil doesn't work and makes me gain weight. Serzone? What's next?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leonora thread:901